Have been having constant nausea.Docs think it is due to anxiety.I have been seeing a pysch doc and it got better for about 2 weeks and then my son had a fever and that seemed to trigger the anxiety again.The nausea is so bad I asked doc for something for the anxiety.She gave me remeron.I know its supposed to stimulate appetite.I took it the other night for 1st time and scared to take it again.It made me feel really out of it the next day.Doc said I need to get used to it.Has anyone had this experience and then gotten used to meds.I am scared I won't get used to it.Once again the anxiety is playing a part and I think I really need something for it.If anyone is on it or tried it please give me some advice.I'm trying to decide if I should give it another try.
Remeron is a powerful drug, and it can indeed flatten you like pancake - even at low doses - and make you feel awful. It's an Anti-depressant. Some docs use it for anxiety and lack of appetite, but it does have some bad side effects. I tried it one time (and once was enough for me.) I woke up the next morning and felt like someone had stuffed cotton in my mouth, and the whole day I was like a zombie. I think I took it for three or four days, never felt better, and I never took it again. I now take Valium 5 mg if I feel extra anxious (maybe once every 4-5 days), and when I take it, my appetite goes way up that day (I could eat everything in sight when I take my Valium 5 mg :) I personally hated Remeron and won't ever take it again. I'd rather force myself to drink chocolate milkshakes any day vs. forcing myself to take Remeron. See if your doctor might agree to put you on low-dose Ativan or Klonopin or Valium or Xanax (those are the typical anti-anxiety medicines.) I would not advise, though, taking the any of the typical anti-anxieties every single day because there are tolerance issues with all of them (abuse / addiction.) Buspar is one without the addictive properties, and some people do really well on it. If your does prescribe something like Valium 5 mg once a day (and if you want to be extra careful about any potential addiction), you could try taking it for a week or two (once a day as prescribed) and then back off to taking it every other day, and then back off to taking it once every three days. That's what I did, and it worked for me, and I've been on it for almost 4 years now taking it like that. Best of luck.
i was taking 25mg of remeron for anxiety and depression for about 5 weeks.. i felt that it actually did help. I'm pretty much able to work and go to school. Initially, mostly the first 3 days i was a zombie, extremely tired, eventually that wore off.. but about the 4th week i started feeling intense feelings of extreme lows... I talked to my doctor and he wanted to increase my dose blaming it on depression but was sure I would gain a substantial amount of weight.. because of that he has switched me to wellbutrin.. not feeling so great yet.. but i just started taking it... that was my experience with remeron.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.